Alert archive / California / Gale Watches in 2011

Gale Watch 12, NWS Eureka, CA

March 30, 2011

NWS Eureka, CA issued this gale watch at Mar 30, 2011, 2:42 AM PDT. It took effect at Apr 2, 2011, 5:00 AM PDT. It was in force for .

The area

The counties it named.

The facts

Issued
Mar 30, 2011, 2:42 AM PDT (09:42 UTC)
In effect from
Apr 2, 2011, 5:00 AM PDT
Expired
Apr 1, 2011, 2:58 AM PDT
In force
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

537 
WHUS76 KEKA 300942
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
242 AM PDT WED MAR 30 2011

PZZ470-475-301745-
/O.NEW.KEKA.GL.A.0012.110402T1200Z-110404T0000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
242 AM PDT WED MAR 30 2011

...GALE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SUNDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SUNDAY
AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
7 follow-up statements
619 
WHUS76 KEKA 301546
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
846 AM PDT WED MAR 30 2011

PZZ475-310000-
/O.NEW.KEKA.SC.Y.0034.110331T0100Z-110402T1200Z/
/O.CON.KEKA.GL.A.0012.110402T1200Z-110404T0000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
846 AM PDT WED MAR 30 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 5 AM
PDT SATURDAY...
...GALE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
SUNDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 5 AM PDT
SATURDAY. A GALE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT
THROUGH SUNDAY AFTERNOON. 

* WINDS: NORTHERLY WINDS WILL INCREASE TO 15 TO 25 KT TONIGHT AND
  CONTINUE THROUGH THE END OF THE WEEK. A TIGHTENING PRESSURE
  GRADIENT MAY BRING GALE FORCE WINDS LATE FRIDAY INTO THE WEEKEND. 

* WAVES: A STORM OVER THE NORTHERN PACIFIC WILL BRING A LARGE WEST SWELL
  TO THE WATERS BY FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-310000-
/O.CON.KEKA.GL.A.0012.110402T1200Z-110404T0000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
846 AM PDT WED MAR 30 2011

...GALE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
SUNDAY AFTERNOON...

A GALE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
SUNDAY AFTERNOON. 

* WINDS: A TIGHTENING PRESSURE GRADIENT MAY BRING NORTHERLY GALES
  LATE FRIDAY INTO THE WEEKEND.

* WAVES: A STORM OVER THE NORTHERN PACIFIC WILL BRING A LARGE WEST SWELL
  TO THE WATERS BY FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
594 
WHUS76 KEKA 302117
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
217 PM PDT WED MAR 30 2011

PZZ475-311030-
/O.CON.KEKA.SC.Y.0034.110331T0100Z-110402T1200Z/
/O.CON.KEKA.GL.A.0012.110402T1200Z-110404T0000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
217 PM PDT WED MAR 30 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 5 AM PDT SATURDAY...
...GALE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
SUNDAY AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 5 AM PDT SATURDAY. A GALE WATCH REMAINS IN EFFECT FROM LATE
FRIDAY NIGHT THROUGH SUNDAY AFTERNOON. 

* WINDS: NORTHERLY 15 TO 25 KT THROUGH FRIDAY. A TIGHTENING
  PRESSURE GRADIENT MAY BRING GALE FORCE WINDS LATE FRIDAY NIGHT
  INTO THE WEEKEND.

* WAVES: A STORM OVER THE NORTHERN PACIFIC WILL GENERATE A LARGE
  WEST SWELL THAT WILL BEGIN TO MOVE THROUGH THE WATERS ON FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-311030-
/O.CON.KEKA.GL.A.0012.110402T1200Z-110404T0000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
217 PM PDT WED MAR 30 2011

...GALE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
SUNDAY AFTERNOON...

A GALE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
SUNDAY AFTERNOON. 

* WINDS: A TIGHTENING PRESSURE GRADIENT MAY BRING GALE FORCE WINDS
  LATE FRIDAY NIGHT INTO THE WEEKEND.

* WAVES: A STORM OVER THE NORTHERN PACIFIC WILL GENERATE A LARGE
  WEST SWELL THAT WILL BEGIN TO MOVE THROUGH THE WATERS ON FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
947 
WHUS76 KEKA 310351
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
851 PM PDT WED MAR 30 2011

PZZ455-311000-
/O.EXB.KEKA.SC.Y.0034.000000T0000Z-110404T0400Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
851 PM PDT WED MAR 30 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM SUNDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM SUNDAY.

* WINDS: N 10 TO 25 KT THROUGH FRIDAY...HIGHEST NEAR CAPE
  MENDOCINO. A TIGHTENING PRESSURE GRADIENT MAY BRING GALE FORCE
  WINDS LATE FRIDAY NIGHT INTO SAT.

* WAVES: LOCAL COMBINED SEAS WILL HOVER AROUND 10 FT INTO FRI. A
  STORM OVER THE N PACIFIC WILL GENERATE A LARGE WEST SWELL THAT
  WILL BEGIN TO MOVE THROUGH THE WATERS ON FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-311000-
/O.CON.KEKA.SC.Y.0034.000000T0000Z-110402T1200Z/
/O.CON.KEKA.GL.A.0012.110402T1200Z-110404T0000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
851 PM PDT WED MAR 30 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM SATURDAY...
...GALE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
SUNDAY AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM SATURDAY. A
GALE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SUNDAY
AFTERNOON.

* WINDS: N 15 TO 25 KT THROUGH FRIDAY. A TIGHTENING PRESSURE
  GRADIENT WILL LIKELY BRING GALE FORCE WINDS LATE FRIDAY NIGHT
  INTO THE WEEKEND.

* WAVES: LOCAL COMBINED SEAS WILL HOVER AROUND 10 FT INTO FRI. A
  STORM OVER THE N PACIFIC WILL GENERATE A LARGE WEST SWELL THAT
  WILL BEGIN TO MOVE THROUGH THE WATERS ON FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-311000-
/O.CON.KEKA.GL.A.0012.110402T1200Z-110404T0000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
851 PM PDT WED MAR 30 2011

...GALE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
SUNDAY AFTERNOON...

A GALE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
SUNDAY AFTERNOON. 

* WINDS: A TIGHTENING PRESSURE GRADIENT WILL LIKELY BRING GALE
  FORCE WINDS LATE FRIDAY NIGHT INTO THE WEEKEND.

* WAVES: A STORM OVER THE N PACIFIC WILL GENERATE A LARGE W SWELL
  THAT WILL BEGIN TO MOVE THROUGH THE WATERS ON FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
413 
WHUS76 KEKA 310932
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
232 AM PDT THU MAR 31 2011

PZZ470-312300-
/O.EXA.KEKA.SC.Y.0034.000000T0000Z-110402T1200Z/
/O.CON.KEKA.GL.A.0012.110402T1200Z-110404T0000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
232 AM PDT THU MAR 31 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM PDT SATURDAY...
...GALE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
SUNDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM PDT SATURDAY. A GALE
WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SUNDAY
AFTERNOON. 

* WINDS: A TIGHTENING PRESSURE GRADIENT WILL LIKELY BRING GALE 
  FORCE WINDS LATE FRIDAY NIGHT INTO THE WEEKEND. 

* WAVES: A STORM OVER THE N PACIFIC WILL GENERATE A LARGE W 
  SWELLTHAT WILL BEGIN TO MOVE THROUGH THE WATERS ON FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ450-312300-
/O.EXA.KEKA.SC.Y.0034.000000T0000Z-110404T0400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
232 AM PDT THU MAR 31 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PDT SUNDAY. 

* WINDS: N 10 TO 25 KT THROUGH FRIDAY...HIGHEST NEAR CAPE 
  MENDOCINO. A TIGHTENING PRESSURE GRADIENT MAY BRING GALE FORCE 
  WINDS LATE FRIDAY NIGHT INTO SAT. 

* WAVES: LOCAL COMBINED SEAS WILL HOVER AROUND 10 FT INTO FRI. 
  A STORM OVER THE N PACIFIC WILL GENERATE A LARGE WEST SWELL 
  THAT WILL BEGIN TO MOVE THROUGH THE WATERS ON FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-312300-
/O.CON.KEKA.SC.Y.0034.000000T0000Z-110402T1200Z/
/O.CON.KEKA.GL.A.0012.110402T1200Z-110404T0000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
232 AM PDT THU MAR 31 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
SATURDAY...
...GALE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
SUNDAY AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY.
A GALE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
SUNDAY AFTERNOON. 

* WINDS: N 15 TO 25 KT THROUGH FRIDAY. A TIGHTENING PRESSURE 
  GRADIENT WILL LIKELY BRING GALE FORCE WINDS LATE FRIDAY NIGHT 
  INTO THE WEEKEND. 

* WAVES: LOCAL COMBINED SEAS WILL HOVER AROUND 10 FT INTO FRI. A 
  STORM OVER THE N PACIFIC WILL GENERATE A LARGE WEST SWELL THAT 
  WILL BEGIN TO MOVE THROUGH THE WATERS ON FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-312300-
/O.CON.KEKA.SC.Y.0034.000000T0000Z-110404T0400Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
232 AM PDT THU MAR 31 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY. 

* WINDS: N 10 TO 25 KT THROUGH FRIDAY...HIGHEST NEAR CAPE 
  MENDOCINO. A TIGHTENING PRESSURE GRADIENT MAY BRING GALE FORCE 
  WINDS LATE FRIDAY NIGHT INTO SAT. 

* WAVES: LOCAL COMBINED SEAS WILL HOVER AROUND 10 FT INTO FRI. A 
  STORM OVER THE N PACIFIC WILL GENERATE A LARGE WEST SWELL THAT 
  WILL BEGIN TO MOVE THROUGH THE WATERS ON FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
279 
WHUS76 KEKA 311555
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
855 AM PDT THU MAR 31 2011

PZZ470-475-010000-
/O.CON.KEKA.SC.Y.0034.000000T0000Z-110402T1200Z/
/O.CON.KEKA.GL.A.0012.110402T1200Z-110404T0000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
855 AM PDT THU MAR 31 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
SATURDAY...
...GALE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
SUNDAY AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY.
A GALE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
SUNDAY AFTERNOON. 

* WINDS: A TIGHTENING PRESSURE GRADIENT WILL LIKELY BRING GALE 
  FORCE WINDS LATE FRIDAY NIGHT INTO THE WEEKEND. 

* WAVES: A STORM OVER THE N PACIFIC WILL GENERATE A LARGE W SWELL
  THAT WILL BEGIN TO MOVE THROUGH THE WATERS ON FRIDAY.
  ADDITIONALLY...NORTHERLY WIND DRIVEN SEAS WILL MIX WITH THE
  SWELL LATE FRIDAY NIGHT INTO THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ450-455-010000-
/O.CON.KEKA.SC.Y.0034.000000T0000Z-110404T0400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
855 AM PDT THU MAR 31 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY. 

* WINDS: N 10 TO 25 KT THROUGH FRIDAY...HIGHEST NEAR CAPE 
  MENDOCINO. A TIGHTENING PRESSURE GRADIENT MAY BRING GALE FORCE 
  WINDS LATE FRIDAY NIGHT INTO SAT. 

* WAVES: LOCAL COMBINED SEAS WILL HOVER AROUND 10 FT INTO FRI. A
  STORM OVER THE N PACIFIC WILL GENERATE A LARGE WEST SWELL THAT
  WILL BEGIN TO MOVE THROUGH THE WATERS ON FRIDAY.
  ADDITIONALLY...NORTHERLY WIND DRIVEN SEAS WILL MIX WITH THE
  SWELL LATE FRIDAY NIGHT INTO THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
668 
WHUS76 KEKA 312127
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
227 PM PDT THU MAR 31 2011

PZZ470-011030-
/O.CON.KEKA.SC.Y.0034.000000T0000Z-110402T1200Z/
/O.EXT.KEKA.GL.A.0012.110402T1200Z-110403T1200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
227 PM PDT THU MAR 31 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
SATURDAY...
...GALE WATCH NOW IN EFFECT FROM LATE FRIDAY NIGHT THROUGH LATE
SATURDAY NIGHT...

THE GALE WATCH IS NOW IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
LATE SATURDAY NIGHT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT
UNTIL 5 AM PDT SATURDAY. 

* WINDS: A TIGHTENING PRESSURE GRADIENT MAY BRING GALE 
  FORCE WINDS LATE FRIDAY NIGHT INTO SATURDAY NIGHT. 

* WAVES: A STORM OVER THE NORTH PACIFIC HAS GENERATED A LARGE WEST
  SWELL THAT WILL BEGIN TO MOVE THROUGH THE WATERS LATE TONIGHT.
  THE SWELL WILL PEAK NEAR 13 FT AT 16 SECONDS ON FRIDAY BEFORE
  SLOWLY SUBSIDING THROUGH THE WEEKEND. ADDITIONALLY...NORTHERLY
  WIND DRIVEN SEAS WILL MIX WITH THE SWELL LATE FRIDAY NIGHT INTO
  SATURDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-011030-
/O.CON.KEKA.SC.Y.0034.000000T0000Z-110402T1200Z/
/O.CON.KEKA.GL.A.0012.110402T1200Z-110404T0000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
227 PM PDT THU MAR 31 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
SATURDAY...
...GALE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
SUNDAY AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY.
A GALE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
SUNDAY AFTERNOON. 

* WINDS: A TIGHTENING PRESSURE GRADIENT MAY BRING GALE FORCE WINDS
  LATE FRIDAY NIGHT INTO SUNDAY AFTERNOON.

* WAVES: A STORM OVER THE NORTH PACIFIC HAS GENERATED A LARGE WEST
  SWELL THAT WILL BEGIN TO MOVE THROUGH THE WATERS LATE TONIGHT.
  THE SWELL WILL PEAK NEAR 13 FT AT 16 SECONDS ON FRIDAY BEFORE
  SLOWLY SUBSIDING THROUGH THE WEEKEND. ADDITIONALLY...NORTHERLY
  WIND DRIVEN SEAS WILL MIX WITH THE SWELL LATE FRIDAY NIGHT INTO
  SATURDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-455-011030-
/O.CON.KEKA.SC.Y.0034.000000T0000Z-110404T0400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
227 PM PDT THU MAR 31 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY. 

* WINDS: LIGHT TO MODERATE NORTHERLY WINDS THROUGH FRIDAY...GUSTS
  UP TO 30 KT AROUND CAPE MENDOCINO. A TIGHTENING PRESSURE
  GRADIENT MAY BRING GALE FORCE GUSTS LATE FRIDAY NIGHT INTO
  SATURDAY.

* WAVES: A STORM OVER THE NORTH PACIFIC HAS GENERATED A LARGE WEST
  SWELL THAT WILL BEGIN TO MOVE THROUGH THE WATERS LATE TONIGHT.
  THE SWELL WILL PEAK NEAR 12 FT AT 16 SECONDS ON FRIDAY BEFORE
  SLOWLY SUBSIDING THROUGH THE WEEKEND. ADDITIONALLY...NORTHERLY
  WIND DRIVEN SEAS WILL MIX WITH THE SWELL LATE FRIDAY NIGHT INTO
  SATURDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
303 
WHUS76 KEKA 010958
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
258 AM PDT FRI APR 1 2011

PZZ470-011800-
/O.EXT.KEKA.SC.Y.0034.000000T0000Z-110402T1600Z/
/O.UPG.KEKA.GL.A.0012.110402T1200Z-110403T1200Z/
/O.NEW.KEKA.GL.W.0015.110402T1600Z-110403T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
258 AM PDT FRI APR 1 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT SATURDAY...
...GALE WARNING IN EFFECT FROM 9 AM SATURDAY TO 9 AM PDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 9 AM SATURDAY TO 9 AM PDT
SUNDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM PDT
SATURDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS: MODERATE NORTHERLY WINDS WILL INCREASE OVERNIGHT WITH
  GUSTS TO GALE FORCE EXPECTED THROUGH THE DAY SAT. 

* WAVES: LONG PERIOD W TO NW SWELL WILL PEAK NEAR 13 FT AT 15 TO
  16 SECONDS TODAY BEFORE SLOWLY SUBSIDING THIS WEEKEND. SHORT
  PERIOD WIND DRIVEN SEAS WILL MIX WITH THE NW SWELL ON SAT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-011800-
/O.CON.KEKA.SC.Y.0034.000000T0000Z-110402T1200Z/
/O.UPG.KEKA.GL.A.0012.110402T1200Z-110404T0000Z/
/O.NEW.KEKA.GL.W.0015.110402T1200Z-110404T0000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
258 AM PDT FRI APR 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
SATURDAY...
...GALE WARNING IN EFFECT FROM 5 AM SATURDAY TO 5 PM PDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 5 AM SATURDAY TO 5 PM PDT
SUNDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT
ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY. 

* WINDS: MODERATE NORTHERLY WINDS WILL INCREASE OVERNIGHT WITH
  GUSTS TO GALE FORCE EXPECTED THROUGH THE DAY SAT. 

* WAVES: LONG PERIOD W TO NW SWELL WILL PEAK NEAR 13 FT AT 15 TO
  16 SECONDS TODAY BEFORE SLOWLY SUBSIDING THIS WEEKEND. SHORT
  PERIOD WIND DRIVEN SEAS WILL MIX WITH THE NW SWELL ON SAT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-455-011800-
/O.CON.KEKA.SC.Y.0034.000000T0000Z-110404T0400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
258 AM PDT FRI APR 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY. 

* WINDS: MODERATE NORTHERLY WINDS WILL INCREASE OVERNIGHT WITH
  GUSTS UP TO 35 KT AROUND CAPE MENDOCINO EXPECTED SAT. 

* WAVES: LONG PERIOD W TO NW SWELL WILL PEAK NEAR 11 FT AT 15 TO
  16 SECONDS TODAY BEFORE SLOWLY SUBSIDING THIS WEEKEND. SHORT
  PERIOD WIND DRIVEN SEAS WILL MIX WITH THE NW SWELL ON SAT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Mar 29, 2:21 PM PDT, 12 hours 21 minutes earlier.

Area forecast discussion, Mar 29, 2:21 PM PDT, 12 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
221 PM PDT TUE MAR 29 2011

.SYNOPSIS...A WEAK FRONT AFFECTING NORTHWEST CALIFORNIA WILL LIFT
NORTH OF THE AREA TONIGHT...BRINGING PERIODS OF LIGHT RAIN TO AREAS
MAINLY NORTH OF CAPE MENDOCINO. STRONG HIGH PRESSURE WILL BUILD INTO
THE REGION ON WEDNESDAY...RESULTING IN WARMER AND DRYER WEATHER
THROUGH THURSDAY. ANOTHER WEAK SYSTEM WILL BRING A CHANCE OF LIGHT
RAIN TO THE AREA FRIDAY NIGHT INTO SATURDAY.

&&

.SHORT TERM DISCUSSION...A WEAK FRONTAL SYSTEM STALLED OVER THE
COASTAL WATERS BROUGHT LIGHT RAIN TO THE NORTHERN PORTION OF THE CWA
TODAY...AND VERY LIGHT RAINFALL ASSOCIATED WITH THE FRONT WILL
CONTINUE FOR A FEW HOURS THIS EVENING. HPC SURFACE ANALYSES SHOW A
WARM FRONT JUST OFFSHORE THIS AFTERNOON...LIFTING TO THE NORTH AND
DISSIPATING LATER TONIGHT...AS HIGH PRESSURE BUILDS INTO THE NE
PACIFIC. MODELS DEPICT 500 MB HEIGHTS REACHING 582 BY 18Z
WEDNESDAY...WITH THE AIRMASS WARMING AND DRYING SIGNIFICANTLY
THROUGH THE AFTERNOON AND ESPECIALLY ON THURSDAY. BY THURSDAY
AFTERNOON MAX TEMPS WILL CLIMB INTO THE MID 70S IN MANY LOCATIONS
AND IN THE LOWER 80S IN SOUTHERN MENDOCINO COUNTY AS OFFSHORE FLOW
DEVELOPS ACROSS THE AREA. TEMPERATURES WILL MODERATE SLIGHTLY ON
FRIDAY AS ANOTHER FRONTAL SYSTEM APPROACHES THE COAST...BRINGING
INCREASING CLOUD COVER AS MID TO UPPER LEVEL MOISTURE STREAMS ACROSS
THE REGION. AS THIS SYSTEM WILL BE MOVING THROUGH A LONGWAVE RIDGE
ALOFT...EXPECT THAT IT WILL WEAKEN AND SPLIT AS IT NEARS THE
COASTLINE. CSMITH

.LONG TERM/FRIDAY THRU TUESDAY...MODEL GUIDANCE IS IN RELATIVELY
DECENT AGREEMENT WITH THE TIMING OF THE NEXT SHORTWAVE...EXPECTED TO
IMPACT THE NORTH COAST BY FRIDAY NIGHT INTO SATURDAY. THE LATEST
GUIDANCE LOOKED A BIT SLOWER SO BACKED OFF POPS ON FRIDAY.
IRREGARDLESS OF EXACT STRENGTH/TIMING THIS SYSTEM WILL LACK MUCH OF
A SFC REFLECTION. ADDITIONALLY THE LOW LEVEL FLOW WILL BE MAINLY
NORTH/WESTERLY AHEAD OF IT. THUS MOISTURE MAY BE MORE DEPENDENT ON
AMOUNT OF SRN STREAM ENERGY INTERACTION WITH THE CLOSED LOW OVER THE
EAST/CENTRAL PACIFIC CURRENTLY AROUND 25N/145W. KEPT POPS ON THE LOW
CHC SIDE FOR THE TIME BEING. SNOW LEVELS DO NOT LOOK TO DROP
APPRECIABLY UNTIL THE BULK OF THE PRECIPITATION IS OVER AND THE FLOW
HAS BECOME MORE NNEASTERLY. RIDGING WILL BUILD BACK IN FOR MONDAY
BEFORE ANOTHER SIMILARLY WEAK SYSTEM ARRIVES AROUND TUESDAY. AD

&&

.AVIATION...LOW CLOUDS AND PERIODS OF LIGHT RAIN AND MIST ASSOCIATED
WITH A WEAKENING WARM FRONT WILL CONTINUE INTO THE EVENING NORTH OF
CAPE MENDOCINO. AS A HIGH PRESSURE SYSTEM BUILDS TOWARDS THE COAST
TONIGHT...THE PRECIPITATION WILL END. HOWEVER THE LOW CLOUDS WILL
PERSIST INTO WEDNESDAY MORNING. THE LOW CLOUDS ARE EXPECTED TO
BECOME SCATTERED BY MID AFTERNOON. THE INTERIOR WILL REMAIN VFR.
KENNEDY

&&

.MARINE...EXPECT A BRIEF BREAK IN THE WEATHER OVER THE COASTAL
WATERS AS LIGHT SOUTH TO SOUTHWEST WINDS WILL PREVAIL TONIGHT
AND WEDNESDAY. A RIDGE OF HIGH PRESSURE WILL BUILD ACROSS THE WEST
COAST TONIGHT INTO WEDNESDAY AND THE WINDS WILL BECOME NORTHERLY
WEDNESDAY NIGHT. AT THE SAME TIME...A THERMAL TROUGH WILL DEVELOP
ACROSS THE INTERIOR OF CALIFORNIA. THE INTERACTION BETWEEN THESE TWO
PRESSURE SYSTEMS WILL RESULT IN GUSTY NORTHERLY WINDS...WHICH WILL
LIKELY REQUIRE A GALE WARNING FOR THE PERIOD THURSDAY THROUGH
SUNDAY. ANOTHER LARGE W TO NW SWELL WILL ARRIVE ON FRIDAY PEAKING
AROUND 15 FEET AT 14-15 SECONDS ADDING TO THE ALREADY HAZARDOUS
SEAS. KENNEDY

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.

NORTHWEST CALIFORNIA COASTAL WATERS...NONE.
&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Mar 29, 4:32 AM PDT, 22 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
432 AM PDT TUE MAR 29 2011

CAZ001>004-076-301230-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
432 AM PDT TUE MAR 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 8:46 AM PDTSmall Craft AdvisoryEKA5 days

Nearby

Gale Watches in California, 2011Every gale watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.